# SDR UPS96520613

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Te Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 3C, WHILE WORKING ROLLER RIB EO B757-5750-2093-1 SMALL CRACK MEASURING .3125 INCH LONG BY .125 INCH WIDE WAS DICOVERED 30.625 INCHES INBD FROM NEW ROLLER RIB AND 12.5 INCHES FORWARD OF TRAILING EDGE LEFT SIDE INBD AFT FLAP.  REPAIRED PER SRM 51-70-4 AND SRM 57-53-01.
